Fixed point theorems in intuitionistic fuzzy $b$-metric like spaces

Document Type : Research Paper


1 Department of Mathematics and Statistics, International Islamic University, Islamabad, Pakistan

2 Abdus Salam School of Mathematical Sciences, Government College University Lahore, Pakistan

3 Office of Research, Innovation and Commercialization, University of Management and Technology Lahore, Pakistan


The aim of this manuscript is to introduce the concept of intuitionistic fuzzy $b$-metric-like spaces and discuss some fixed point results to certify the existence and uniqueness of a fixed point. Non-trivial examples are imparted to illustrate the viability of the proposed method.


Volume 14, Issue 1
January 2023
Pages 629-641
  • Receive Date: 25 May 2022
  • Revise Date: 24 August 2022
  • Accept Date: 04 September 2022